# SDR DALA2018022201171

- Difficulty date: February 21, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,161 hours, 20,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD FRAME CRACKED AT UPPER HINGE CUTOUT IN LOWER RADIUS IAW SRM 52-10-02 FIG 101 FOR ALLOWABLE DAMAGE AND REPAIR DETAILS. REPAIRED R-2 DOOR FORWARD FRAME IAW B757-200 SRM 52-10-02 REPAIR1 FIG 201,PRI 56964-14 REV 0 & ERA 564964-14 REV ORIGINIAL.
